hey yey yey! my name is JEI, female, 28 years old, asian and depressed because of acne.. haha!
so today is my 38th day on accutane, i used roaccutane,sotret and curacne...all these meds are prescribed by 3 different dermatologists.. first, im on 20mg/day, then after a week they told me to take 40mg/day... then thats when i started breaking out.. after 3weeks on 40mg/day i started noticing my face's getting red.. (or should i say dark red) coz sometimes my skin is turning to black... i wonder why?
so now they dropped me to 20mg/day which im not sure if its a good or a bad thing.. so its my 2nd day on 20mg again.. and i noticed that everytime i use moisturizers/sunblock, my face would turn out itchy.. why oh why??!!! so this morning i didnt wear any creams on my face, just to check if the itchiness is due to the creams im using.. and yes, my face itched just a little bit.. after that, its gone... but my face is really dry.. (but sometimes i feel its thick) is it fine to just leave it like that??
now im worried... when will breaking out give up on me? im tireed of seeing constellations on my face every morning..
or sometimes theyre like armies on fatigue,,, im scaaaaareeed!
but yes, ill live! just have to be patient since its just my 38th day!